# SDR UALA2011012600446

- Difficulty date: January 26, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 67,041 hours, 25,090 cycles
- Engine: Pwa PW2040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141T5121219
- Condition: Corroded
- Location: Bs 300-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CORRODED BS300-BS310 LBL 11 MAJOR REPAIR ACCOMPLISHED: R & R SEAT TRACK AND FLOOR SUPPORT IAW SRM AND DWG 141T5250. SEAT TRACK PN 141T5121-219 FABRICATED ON N-R 31401.
